# SDR DALA2021052602910

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 69,332 hours, 25,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 44d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:44D. CORRECTIVE ACTION: RESECURED 44D EMERGENCY MOUNTED LIGHT. OPS CHECKS GOOD. (1818705)
